# SDR C2XA08TY106

- Difficulty date: September 16, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N14158
- Make and model: Emb EMB-145XR
- Aircraft serial: 145791
- System (JASC): 5751 · Ailerons
- Part: Bushing
- Part number: PE64042H6016050
- Condition: Worn
- Location: Aileron
- Part time: 13,739 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT CURRENTLY IN C-CHECK STATUS.  MAINTENANCE FOUND THE LT AILERON IB PCA HAD BUSHING MIGRATED.  MAINT REMOVED AND REPLACED THE HAT BUSIONS IAW EC5740-01152 AND WILL BE RELEASED AT THE END OF THE CHECK.  (K)
